MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - CONNECTOR EXTRACTOR

LIMACORPORATE S.P.A. PRIMA TT GLENOID; PRIMA TT GLENOID - CONNECTOR EXTRACTOR
Model Number 9019.74.300
Medical Device Problem Codes Mechanical Problem (1384); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot # 22aq2me, no pre-existing anomaly was found.This is the first and only complaint received on this lot #.We will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
During revision shoulder surgery performed on (b)(6) 2023, the surgeon attempted to remove a adapter component with the instrument connector extractor, commercial code 9019.74.300 - lot #22aq2me.The instrument would not separate morse taper of the adapter from baseplate.Fix was to replace liner with constrained liner.This resulted in a surgery delay of 20 minutes.However, no consequences have been experienced for the patient.Patient - male.Birth date - (b)(6) 1944.Event happened in u.S.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot number 22aq2me, no pre-existing anomaly was found, that could have contributed to the event.This is the first and only complaint received regarding this lot number.In late 2023 the manufacturer received the instrument involved in the complaint and performed the following test: the adaptor has been connected to a baseplate by hammering it and then the connection was completed by tightening a safety screw in order to replicate the surgical steps.Following these steps, it was impossible to separate the connector from the baseplate, so the malfunction was confirmed.Moreover, a dimensional check was conducted on other pieces belonging to the same lot number as the component involved in the complaint and on some pieces belonging to different lot numbers, leading to find some dimensions slightly out of tolerances in the instruments belonging to the lot 22aq2me.In the light of these results, in april 2024 the manufacturer decided to perform a corrective and preventive action, with the aim of improving the instrument design, increasing the mechanical strength of the retentive sleeve and introducing the 100% check of dimension of the looking teeth.These improvements were implemented in the new version of the instrument, with part code 9019.74.301, which is the only one currently used in the market.Pms data according to the relevant pms, the manufacturer received one complaint (hereby reported) and one feedback (that occurred out of the operative room, without involving any patient) about the connector extractor with part code 9019.74.300.As described above, a capa plan has been already put in place by the company.The corrective action is currently closed.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.
 
Event or Problem Description
During revision shoulder surgery performed on (b)(6) 2023, the surgeon attempted to remove an adapter component with the instrument connector extractor (part code 9019.74.300, lot number 22aq2me).The instrument would not separate morse taper of the adapter from baseplate.Fix was to replace liner with constrained liner.This resulted in a surgery delay of 20 minutes.However, no consequences have been experienced for the patient.The patient is a male, date of birth (b)(6) 1944.Event happened in the united states.

Brand Name
PRIMA TT GLENOID
Common Device Name
PRIMA TT GLENOID - CONNECTOR EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key17002142
Report Number3008021110-2023-00049
Device Sequence Number7150721
Product Code PHX
UDI-Device Identifier08033390241083
UDI-Public08033390241083
Combination Product (Y/N)N
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number9019.74.300
Device Catalogue Number9019.74.300
Device Lot Number22AQ2ME
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age78 YR
Patient SexMale